# SDR ASOA201102085

- Difficulty date: October 31, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 18,105 hours, 17,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED A NEW BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
